Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 12, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Apr 16, 2010, 7:57 AM CDT for McMullen County, Texas. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2010, 7:57 AM CDT (12:57 UTC)
- Expired
- Apr 16, 2010, 9:28 AM CDT
- In force
- 91 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County McMullen County, TX
The radar
The Corpus Christi radar (KCRP), 122 km from the middle of the area, began a volume at 12:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 1.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 949 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 6:45 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 16, 6:45 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
645 AM CDT FRI APR 16 2010
.DISCUSSION...UPDATED FOR 12Z AVIATION DISCUSSION BELOW.
&&
.AVIATION...NUMEROUS RWS AND TSTMS ONGOING THIS MORNG ALONG A
COT-BEA-VCT LINE. IFR CIGS/VSBLTYS AND +RA IN THIS CONVECTION THRU
15Z. THE CONVECTION WL GRADUALLY EXPAND NE INTO VCT/RKP RGN THRU
15Z. FURTHER S...MVFR/IFR CIGS WL PREVAIL. COULD SEE SCT RWS AND
POSSB TSTMS DVLPG CRP-ALI AFTER 15Z AS MOIST ATMOSPHERE
DESTABILIZES AND WINDS BACK TO A MORE FAVORABLE E DIRECTION. OUT
ALONG THE RIO GRANDE NEAR LRD...LESS COVERAGE OF RWS/TSTMS IS
EXPECTED IN THIS RGN THAN HAS BEEN THE CASE THE PAST FEW DAYS. VFR
CONDS WL DVLP NEAR LRD AROUND 18Z.
&&
.PREV DISCUSSION... /ISSUED 454 AM CDT FRI APR 16 2010/
SHORT TERM (TODAY THROUGH TONIGHT)...EPIC RAINFALL BULLSEYE HAS
OCCURRED ACROSS NORTHEASTERN MCMULLEN COUNTY OVERNIGHT...WHERE
STORM TRAINED FOR SEVERAL HOURS AND DUMPED 10-15 INCHES OF RAIN.
FLOODING HAS BEEN REPORTED AND SEVERAL ROADS ARE CLOSED IN THE
COUNTY. THE GOOD NEWS IS THAT THE RAINFALL WILL BE MAKING ITS WAY
INTO THE RESERVOIRS. WHAT IS LEFT OF THE MID LEVEL MESOSCALE VORT
HAS FINALLY DRIFTED NORTHEAST OF MCMULLEN COUNTY AND IS WEAKENING.
CHALLENGING FORECAST FOR TODAY AND TONIGHT. MID AND UPPER LEVEL
TROUGH ACROSS WEST TEXAS SLOWLY MOVES EAST. WEAK TRAILING
SHORTWAVE THROUGH THE RIO GRANDE PLAINS AND BRUSH COUNTRY ALSO
WILL MOVE EAST. EXCELLENT LOW LEVEL INFLOW AND MOISTURE
CONVERGENCE OFF THE GULF SEEN ON RADAR THIS MORNING AND ANALYZED
ON LAPS/MSAS ACROSS THE COASTAL BEND UP THE I-37 CORRIDOR. WITH
CONTINUED HIGH MOISTURE CONTENT AND HEATING LATER THIS MORNING
LOOK FOR THE SHOWERS AND THUNDERSTORMS TO CONTINUE AND POSSIBLY
INCREASE IN COVERAGE. THE MAIN FOCUS FOR PRECIP TODAY WILL UP THE
I-37 CORRIDOR AND SHIFTING NORTHEAST THROUGH THE DAY...AS OPPOSED
TO THE RIO GRANDE PLAINS AND WESTERN BRUSH COUNTRY OF THE PAST FEW
DAYS. POPS RANGE FROM 70-90% ALONG THE I-37 CORRIDOR AND
NORTHEAST...TO 50% ALONG THE RIO GRANDE. CONTEMPLATED ISSUING A
FLASH FLOOD WATCH FOR TODAY...BUT THUS FAR THE EXTREME BULLSEYES
OF PRECIP AND LOW FLASH GUIDANCE HAS REMAINED OVER DUVAL...MCMULLEN
AND SOUTHERN JIM WELLS COUNTIES. WITH THE PRECIP SHIFTING SLIGHTLY
MORE NORTHEAST OF THIS AREA TODAY HAVE HELD OFF FOR NOW...BUT DID
MENTION LOCALLY HEAVY RAINFALL FOR ALL ZONES. MAINTAINED CHANCES
POPS FOR TONIGHT...HIGHEST ACROSS THE NORTHEAST CWA.
LONG TERM (SATURDAY THROUGH THURSDAY)...UPPER FLOW REGIME WILL
REMAIN PROGRESSIVE THROUGH THE PERIOD...WITH SUBTLE DIFFERENCES IN
PERTINENT LOW LEVEL ELEMENTS (BOUNDARIES...THETA-E FIELDS...
STABILITY ETC.) WHICH COMPLICATE THE FORECAST AND COULD GET ONE LOST
IN THE DETAILS. THUS...JUST CONCENTRATED ON THE UPPER LEVEL FLOW
PATTERN AND MEAN MOISTURE FIELDS (HIGH END FORECASTER FUNNEL) AND
TAKE THE FORECAST FROM THERE (ENOUGH DIFFERENCES IN MODELS EVEN WITH
THIS). ANOTHER WAVE OF UPPER SUPPORT ON SATURDAY SO WILL GO WITH
HIGH CHANCE TO LIKELY POPS. WEAK BOUNDARY COMES INTO AREA ON SUNDAY
AND THIS COULD BE SUFFICIENT FOCUS FOR SOME MAINLY DAYTIME/EVENING
CONVECTION ON SUNDAY. UPPER RIDGE STILL FORECAST ON MONDAY...BUT
MODELS DIFFER ON HOW TRANSIENT THIS SYSTEM IS...WITH CANADIAN AND
GFS RELATIVELY FAST AND ECMWF SLOWER. GIVEN PROGRESSIVE PATTERN AND
PREVALENT RAINFALL...WILL PUSH POPS INTO AREA ON MONDAY OVER THE
WESTERN AREAS IN THE MORNING...THEN ALL AREAS IN THE AFTERNOON AND
EVENING...WITH CHANCE POPS GOING INTO TUESDAY MORNING...THEN
LOWERING THEM OUT WEST IN THE AFTERNOON THEN LOWER IN THE EVENING
FARTHER EAST...WITH KEEPING A DRY FORECAST FOR WEDNESDAY AS ANOTHER
UPPER RIDGE BRIEFLY VISITS THE AREA. ANOTHER WAVE APPROACHES ON
THURSDAY (MODELS DIFFER ON TIMING AGAIN) AND POSSIBLE DRY
SLOTTING...ALTHOUGH THE LATTER IS LOOKING A LITTLE LESS LIKELY.
INCLUDED CHANCE POPS ALL BUT SOUTHWEST (SLIGHT CHANCE POPS THERE)
WHERE STILL POTENTIAL FOR SOME DRYING STILL EXISTS. COULD SEE
ANOTHER BRIEF REPRIEVE ON FRIDAY BEFORE ANOTHER SHORTWAVE COMES BY
SATURDAY (MAYBE THE LAST ONE?). JUST A FEW MINOR ADJUSTMENTS TO THE
PREVIOUS TEMPERATURE FORECAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 76 70 77 65 78 / 80 40 60 40 30
VICTORIA 76 66 76 62 76 / 70 50 50 30 30
LAREDO 82 70 79 65 81 / 50 20 50 40 20
ALICE 78 68 78 63 80 / 80 40 60 40 30
ROCKPORT 76 69 77 65 77 / 70 50 60 30 30
COTULLA 76 66 77 61 78 / 60 30 50 40 20
KINGSVILLE 81 70 80 66 79 / 70 30 60 40 30
NAVY CORPUS 75 70 76 66 77 / 70 40 60 40 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
&&
JR/76...SHORT TERM/AVIATIONHazardous weather outlook, Apr 16, 5:55 AM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 555 AM CDT FRI APR 16 2010 GMZ230-235-250-255-270-275-TXZ229>234-239>247-171100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 555 AM CDT FRI APR 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL OCCUR ACROSS SOUTH TEXAS TODAY...ESPECIALLY ALONG AND NORTHEAST OF THE I-37 CORRIDOR. HEAVY RAINFALL WILL BE THE MAIN THREAT FROM THESE SHOWERS AND THUNDERSTORMS ACROSS SOUTH TEXAS...WITH LOCALIZED FLOODING POSSIBLE. SOME STRONG SHOWERS AND STORMS WILL BE CAPABLE OF PRODUCING 2 TO 4 INCHES OF RAINFALL. A FEW OF THE STRONGER STORMS MAY PRODUCE WIND GUSTS UP TO 40 MPH AND SMALL HAIL. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MIDDLE TEXAS GULF WATERS DUE TO SEAS OF 6 TO 9 FEET WITH A LONG FETCH OF EASTERLY FLOW. THERE IS ALSO A HIGH RISK OF RIP CURRENTS TODAY FOR THE BEACH FROM MALAQUITE BEACH TO PORT ARANSAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS THROUGH NEARLY ALL OF THE PERIOD...WITH THE BEST CHANCES ON SATURDAY...TUESDAY AND THURSDAY. WHILE ORGANIZED SEVERE WEATHER IS NOT EXPECTED...THERE WILL BE THE POSSIBILITY OF A FEW STRONG STORMS EACH DAY MAINLY NORTH AND WEST OF HIGHWAY 77. SOME OF THESE STORMS MAY CONTAIN GUSTY WINDS UP TO 40 MPH AND SMALL HAIL. HOWEVER THE MAIN THREAT WILL BE CONTINUED RAIN OVER PROGRESSIVELY WETTER GROUND...WHICH COULD PRODUCE FLOODING WHICH COULD BECOME MORE WIDESPREAD WITH TIME. RAINFALL AMOUNTS BETWEEN 2 AND 4 INCHES WITH ISOLATED AMOUNTS OVER 8 INCHES WILL BE POSSIBLE THROUGH THE PERIOD. SMALL CRAFT ADVISORY CONDITIONS OVER THE GULF WATERS ON SATURDAY DUE TO HIGH SWELLS WILL END BY SUNDAY MORNING AS SEAS DIMINISH AND NORTHEASTERLY FLOW DEVELOPS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JR/GW
In the hours before
Local storm report, Apr 16, 5:46 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
546 AM CDT FRI APR 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM FLASH FLOOD 18 S FREER 27.62N 98.62W
04/15/2010 DUVAL TX COUNTY OFFICIAL
3 FEET OF WATER ACROSS HIGHWAY 16.
0820 PM FLASH FLOOD FREER 27.88N 98.62W
04/15/2010 DUVAL TX COUNTY OFFICIAL
DUE TO EXCESSIVE AMOUNTS OF RAIN, HWY 16 WILL BE CLOSED
FROM HEBBRONVILLE TO FREER UNTIL FRIDAY MORNING.
0946 PM FLASH FLOOD BENAVIDES 27.60N 98.41W
04/15/2010 DUVAL TX DEPT OF HIGHWAYS
FM 2295 WAS CLOSED FROM HIGHWAY 359 IN BENAVIDES TO SH 16
DUE TO HIGHWATER OVER THE ROAD.
0220 AM FLASH FLOOD TILDEN 28.45N 98.54W
04/16/2010 MCMULLEN TX LAW ENFORCEMENT
MCMULLEN COUNTY LAW ENFORCEMENT REPORTS HIGHWAYS 16, 72,
AND 99 ARE IN THE PROCESS OF BEING CLOSED IN NORTHEASTERN
MCMULLEN COUNTY DUE TO FLASH FLOODING.
0425 AM FLASH FLOOD THREE RIVERS 28.47N 98.18W
04/16/2010 LIVE OAK TX LAW ENFORCEMENT
SEVERAL CITY STREETS IN THREE RIVERS FLOODED.
0425 AM FLASH FLOOD 3 NE THREE RIVERS 28.49N 98.14W
04/16/2010 LIVE OAK TX LAW ENFORCEMENT
EAST AND WESTBOUND LANES OF HIGHWAY 72 FLOODED AT
INTERSTATE 37.
&&
JRLocal storm report, Apr 16, 6:21 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
621 AM CDT FRI APR 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM FLASH FLOOD TILDEN 28.45N 98.54W
04/16/2010 MCMULLEN TX LAW ENFORCEMENT
MCMULLEN COUNTY LAW ENFORCEMENT REPORTS HIGHWAYS 16, 72,
AND 99 ARE IN THE PROCESS OF BEING CLOSED IN NORTHEASTERN
MCMULLEN COUNTY DUE TO FLASH FLOODING.
0425 AM FLASH FLOOD THREE RIVERS 28.47N 98.18W
04/16/2010 LIVE OAK TX LAW ENFORCEMENT
SEVERAL CITY STREETS IN THREE RIVERS FLOODED.
0425 AM FLASH FLOOD 3 NE THREE RIVERS 28.49N 98.14W
04/16/2010 LIVE OAK TX LAW ENFORCEMENT
EAST AND WESTBOUND LANES OF HIGHWAY 72 FLOODED AT
INTERSTATE 37.
0610 AM FLASH FLOOD THREE RIVERS 28.47N 98.18W
04/16/2010 LIVE OAK TX LAW ENFORCEMENT
5 HOMES FLOODED ON HWY 72 IN TOWN. ALSO...NUMEROUS
ROADWAYS IN AND NEAR TOWN HAVE 1 TO 2 FEET OF WATER
STRANDING MOTORISTS AND EVEN A SHERRIFFS CRUISER.
&&
DVOGELSALocal storm report, Apr 16, 7:08 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
708 AM CDT FRI APR 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 4 W BEEVILLE 28.41N 97.81W
04/16/2010 BEE TX LAW ENFORCEMENT
WATER OVER ROAD AT FM 799 JUST EAST OF LA PARA RD.
&&
JRLocal storm report, Apr 16, 7:21 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
721 AM CDT FRI APR 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 AM FLASH FLOOD 3 N TILDEN 28.49N 98.54W
04/16/2010 MCMULLEN TX LAW ENFORCEMENT
PART OF FM 3445 WAS WASHED OUT OVERNIGHT. A VEHICLE WAS
SWEPT INTO THE HIGH WATER AND A SUCCESSFUL HIGH WATER
RESCUED PERFORMED.
&&
JRLocal storm report, Apr 16, 7:26 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
726 AM CDT FRI APR 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM FLASH FLOOD 18 S FREER 27.62N 98.62W
04/15/2010 DUVAL TX COUNTY OFFICIAL
3 FEET OF WATER ACROSS HIGHWAY 16.
0820 PM FLASH FLOOD FREER 27.88N 98.62W
04/15/2010 DUVAL TX COUNTY OFFICIAL
DUE TO EXCESSIVE AMOUNTS OF RAIN, HWY 16 WILL BE CLOSED
FROM HEBBRONVILLE TO FREER UNTIL FRIDAY MORNING.
0946 PM FLASH FLOOD BENAVIDES 27.60N 98.41W
04/15/2010 DUVAL TX DEPT OF HIGHWAYS
FM 2295 WAS CLOSED FROM HIGHWAY 359 IN BENAVIDES TO SH 16
DUE TO HIGHWATER OVER THE ROAD.
0220 AM FLASH FLOOD TILDEN 28.45N 98.54W
04/16/2010 MCMULLEN TX LAW ENFORCEMENT
MCMULLEN COUNTY LAW ENFORCEMENT REPORTS HIGHWAYS 16, 72,
AND 99 ARE IN THE PROCESS OF BEING CLOSED IN NORTHEASTERN
MCMULLEN COUNTY DUE TO FLASH FLOODING.
0425 AM FLASH FLOOD THREE RIVERS 28.47N 98.18W
04/16/2010 LIVE OAK TX LAW ENFORCEMENT
SEVERAL CITY STREETS IN THREE RIVERS FLOODED.
0425 AM FLASH FLOOD 3 NE THREE RIVERS 28.49N 98.14W
04/16/2010 LIVE OAK TX LAW ENFORCEMENT
EAST AND WESTBOUND LANES OF HIGHWAY 72 FLOODED AT
INTERSTATE 37.
0610 AM FLASH FLOOD THREE RIVERS 28.47N 98.18W
04/16/2010 LIVE OAK TX LAW ENFORCEMENT
5 HOMES FLOODED ON HWY 72 IN TOWN. ALSO...NUMEROUS
ROADWAYS IN AND NEAR TOWN HAVE 1 TO 2 FEET OF WATER
STRANDING MOTORISTS AND EVEN A SHERRIFFS CRUISER.
0700 AM FLASH FLOOD 4 W BEEVILLE 28.41N 97.81W
04/16/2010 BEE TX LAW ENFORCEMENT
WATER OVER ROAD AT FM 799 JUST EAST OF LA PARA RD.
0718 AM FLASH FLOOD 3 N TILDEN 28.49N 98.54W
04/16/2010 MCMULLEN TX LAW ENFORCEMENT
PART OF FM 3445 WAS WASHED OUT OVERNIGHT. A VEHICLE WAS
SWEPT INTO THE HIGH WATER AND A SUCCESSFUL HIGH WATER
RESCUED PERFORMED.
0724 AM HEAVY RAIN CROSS 28.60N 98.55W
04/16/2010 M7.00 INCH MCMULLEN TX CO-OP OBSERVER
0724 AM HEAVY RAIN 6 NE CROSS 28.66N 98.48W
04/16/2010 M4.62 INCH ATASCOSA TX PUBLIC
MEASURED BY COCORAHS OBSERVER.
&&
JRLocal storm report, Apr 16, 7:32 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
732 AM CDT FRI APR 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM FLASH FLOOD 18 S FREER 27.62N 98.62W
04/15/2010 DUVAL TX COUNTY OFFICIAL
3 FEET OF WATER ACROSS HIGHWAY 16.
0820 PM FLASH FLOOD FREER 27.88N 98.62W
04/15/2010 DUVAL TX COUNTY OFFICIAL
DUE TO EXCESSIVE AMOUNTS OF RAIN, HWY 16 WILL BE CLOSED
FROM HEBBRONVILLE TO FREER UNTIL FRIDAY MORNING.
0946 PM FLASH FLOOD BENAVIDES 27.60N 98.41W
04/15/2010 DUVAL TX DEPT OF HIGHWAYS
FM 2295 WAS CLOSED FROM HIGHWAY 359 IN BENAVIDES TO SH 16
DUE TO HIGHWATER OVER THE ROAD.
0220 AM FLASH FLOOD TILDEN 28.45N 98.54W
04/16/2010 MCMULLEN TX LAW ENFORCEMENT
MCMULLEN COUNTY LAW ENFORCEMENT REPORTS HIGHWAYS 16, 72,
AND 99 ARE IN THE PROCESS OF BEING CLOSED IN NORTHEASTERN
MCMULLEN COUNTY DUE TO FLASH FLOODING.
0425 AM FLASH FLOOD THREE RIVERS 28.47N 98.18W
04/16/2010 LIVE OAK TX LAW ENFORCEMENT
SEVERAL CITY STREETS IN THREE RIVERS FLOODED.
0425 AM FLASH FLOOD 3 NE THREE RIVERS 28.49N 98.14W
04/16/2010 LIVE OAK TX LAW ENFORCEMENT
EAST AND WESTBOUND LANES OF HIGHWAY 72 FLOODED AT
INTERSTATE 37.
0610 AM FLASH FLOOD THREE RIVERS 28.47N 98.18W
04/16/2010 LIVE OAK TX LAW ENFORCEMENT
5 HOMES FLOODED ON HWY 72 IN TOWN. ALSO...NUMEROUS
ROADWAYS IN AND NEAR TOWN HAVE 1 TO 2 FEET OF WATER
STRANDING MOTORISTS AND EVEN A SHERRIFFS CRUISER.
0700 AM FLASH FLOOD 4 W BEEVILLE 28.41N 97.81W
04/16/2010 BEE TX LAW ENFORCEMENT
WATER OVER ROAD AT FM 799 JUST EAST OF LA PARA RD.
0718 AM FLASH FLOOD 3 N TILDEN 28.49N 98.54W
04/16/2010 MCMULLEN TX LAW ENFORCEMENT
PART OF FM 3445 WAS WASHED OUT OVERNIGHT. A VEHICLE WAS
SWEPT INTO THE HIGH WATER AND A SUCCESSFUL HIGH WATER
RESCUED PERFORMED.
0724 AM HEAVY RAIN CROSS 28.60N 98.55W
04/16/2010 M7.00 INCH MCMULLEN TX CO-OP OBSERVER
0724 AM HEAVY RAIN FOWLERTON 28.45N 98.82W
04/16/2010 M4.60 INCH LA SALLE TX CO-OP OBSERVER
0724 AM HEAVY RAIN 5 ENE CROSS 28.62N 98.47W
04/16/2010 M4.62 INCH MCMULLEN TX PUBLIC
MEASURED BY COCORAHS OBSERVER.
&&
JRThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:54 PM CDT | Flash Flood Warning | CRP | Duval | 111 min |
| Apr 15, 9:20 PM CDT | Areal Flood Advisory | CRP | Live Oak, McMullen | 115 min |
| Apr 15, 9:44 PM CDT | River Flood Warning | CRP | Webb | 4 days |
| Apr 15, 9:44 PM CDT | River Flood Warning | CRP | Webb | 3 days |
| Apr 15, 11:19 PM CDT | Flash Flood Warning | CRP | McMullen | 116 min |
| Apr 16, 1:12 AM CDT | Flash Flood Warning | CRP | McMullen | 3 hr |
| Apr 16, 1:29 AM CDT | River Flood Warning | CRP | Live Oak, McMullen | 7 hr |
| Apr 16, 2:44 AM CDT | Flash Flood Warning | CRP | Live Oak | 3 hr |
| Apr 16, 4:13 AM CDT | Flash Flood Warning | CRP | McMullen | 4 hr |
| Apr 16, 5:38 AM CDT | Flash Flood Warning | CRP | Bee, Goliad, Live Oak | 3 hr |
| Apr 16, 8:29 AM CDT | Flash Flood Warning | CRP | Bee, Goliad, Live Oak, Refugio, Victoria | 2 hr |
| Apr 16, 9:36 AM CDT | Areal Flood Warning | CRP | McMullen | 100 min |
| Apr 16, 10:15 AM CDT | Flash Flood Watch | CRP | Bee, Duval, Goliad, Jim Wells, Kleberg, La Salle and 7 more | 42 hr |
| Apr 16, 10:43 AM CDT | Flash Flood Warning | CRP | Victoria | 2 hr |
| Apr 16, 12:28 PM CDT | River Flood Warning | CRP | Live Oak, Nueces, San Patricio | 3 days |
| Apr 16, 12:51 PM CDT | Flash Flood Warning | CRP | Bee, Live Oak, San Patricio | 114 min |
| Apr 16, 1:29 PM CDT | Flash Flood Warning | CRP | Duval, Jim Wells | 2 hr |
| Apr 16, 1:53 PM CDT | Areal Flood Warning | CRP | Duval | 3 hr |
| Apr 16, 2:50 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 115 min |
| Apr 16, 3:04 PM CDT | Flash Flood Warning | CRP | Bee, Goliad, Live Oak, Refugio, San Patricio | 116 min |
| Apr 16, 3:28 PM CDT | Flash Flood Warning | CRP | Duval, Jim Wells | 92 min |
| Apr 16, 4:30 PM CDT | Flash Flood Warning | CRP | Goliad, Victoria | 2 hr |
| Apr 16, 4:39 PM CDT | Areal Flood Warning | CRP | Duval | 4 hr |
| Apr 16, 4:52 PM CDT | Flash Flood Warning | CRP | Bee, Duval, Jim Wells, Live Oak, Nueces, Refugio and 1 more | 113 min |
| Apr 16, 5:03 PM CDT | River Flood Warning | CRP | Bee, Nueces, San Patricio | 28 hr |
| Apr 16, 6:36 PM CDT | Flash Flood Warning | CRP | Bee, Duval, Jim Wells, Kleberg, Live Oak, Nueces and 2 more | 76 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.